Differential and Integral Equations

Correctors for the homogenization of monotone operators

Gianni Dal Maso and Anneliese Defranceschi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 6 (1990), 1151-1166.

Dates
First available in Project Euclid: 13 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1379101985

Mathematical Reviews number (MathSciNet)
MR1073064

Zentralblatt MATH identifier
0733.35005

Subjects
Primary: 35B27: Homogenization; equations in media with periodic structure [See also 74Qxx, 76M50]

Citation

Dal Maso, Gianni; Defranceschi, Anneliese. Correctors for the homogenization of monotone operators. Differential Integral Equations 3 (1990), no. 6, 1151--1166. https://projecteuclid.org/euclid.die/1379101985


Export citation